# SDR UALA2012082804819

- Difficulty date: August 28, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 56,197 hours, 21,029 cycles
- Engine: Iae V2527A5
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BCL 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. - ELEC CREW COMMENTS: ON TAKEOFF ROLL.  REPLACED NR 2 BATTERY AND BCL2 AND OPS CK, ALL TESTS PASS.  REPLACED CONTACTOR 6PB2 AND REPLACED FUSE HOLDER 4PB2.  UNABLE TO INDUCE FAULT AFTER REPLACEMENT OF CONTACTOR AND FUSE HOLDER.
